| Catalog Number |
RBY2C0840 |
| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/11/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
During preparation for a coil embolization procedure using a ruby coil, a hospital staff accidentally dropped the ruby coil on the ground, prior to use in the patient.The ruby coil was no longer sterile, and was therefore discarded and not used in the procedure.The procedure was completed using a new ruby coil.